# SDR AWXA9900476

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Part number: SEL0C4W
- Condition: Failed
- Location: Cockpit
- Part time: 41,165 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN-BACK, NR 1 ENG OIL PRESS BELOW 20 PSI, OIL TEMP NML.  RETURNED TO PHX PER MX.  REPLACED OIL PRESS INDICATOR PER BMM 79-32-02 P401 LK AND OPS CK GOOD.  OTHER PARTS CHANGED, UNIT, LUBRICATING.  A/C HAS EXPERIENCED SEVERAL OIL PRESS FLUX PROBLEMS, 3 OIL PRESS TRANSMITTERS AND A PRESS INDICATOR HAVE BEEN CHANGED SINCE 11 AUG 99.
